# SDR UPS05545744

- Difficulty date: October 15, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 22,688 hours, 15,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202472
- Part serial: 23726
- Condition: Corroded
- Location: Bs 1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LOBE SEAT TRACK I/B FLANGE CORROSION AT NUT PLATE HOLE STA 1144 RBL 23.  REPAIRED PER SRM 53-00-52-2R FIG 201 AND GOODRICH ER NR 05-4696.
